MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR
Model Number 90010400499991010
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device inappropriately shut down.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation and the customer's report was not duplicated.The device was put through extensive testing including functional testing without duplicating the report.Review of the device activity logs did not show "low battery" entries or critical errors.The lack of electrodes connected prevented the device from performing self-tests and detecting a low battery, which contributed to the reported power-off.Electrodes must remain connected at all times otherwise, the device cannot complete self-tests, which can prematurely deplete the battery pack.A new battery pack is recommended.Analysis of reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.The device passed on/off current testing and stress testing with test batteries.The device was recertified and returned to the customer.The reported condition could not be duplicated.Device logs showed no errors.The returned battery was depleted and failed to power on.The device was used as a primary unit with disposable batteries, which is not ideal for high usage.The customer was advised to transition to rechargeable batteries.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
AED PRO
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22819409
Report Number1220908-2025-02999
Device Sequence Number20268442
Product Code MKJ
UDI-Device Identifier00847946016142
UDI-Public(01)00847946016142
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number90010400499991010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/19/2025
11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown